# SDR FDEA201510233331

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 359 hours, 25,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK, L1 DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  RELAMPED L1 DOOR EMER ESCAPE SLIDE LIGHT IAW AMM 33-51-06-2-1, USING BULB PN 767 LAMP, 6VDC 2 AMP.  OPERATIONS NORMAL, OK FOR SERVICE.
